Announcement

Collapse
No announcement yet.

Neurontin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Neurontin

    Has anyone had severe headaches as a side effect, and did they wear off?
    Cath
    One day at a time

  • #2
    Are you asking about these side effects from Neurotin? If so, I have been on it for a long while and have not had headaches from it. You definately should call your doctor today!
    Good luck and feel better!!
    Tina angel

    Comment


    • #3
      I agree that you should ask your physician.

      Donna
      Stay safe

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        No. My neurologist prescribed nuerontin for pain because I was having so many migraines,1-3 a week. It has not only alleviated migraines but also huge improvement with ic pain. So I have good things to say about it. I agree that you should contact your dr. Sometimes headaches can be a side effect and go away after a week or two, of course you may not be able to wait.

        Good luck to you.

        Comment

        Working...
        X